# SDR 2005FA0001285

- Difficulty date: August 27, 2005
- Submitted: September 15, 2005
- Operation: General aviation
- Aircraft: N1542D
- Make and model: Hughes 269C1
- Aircraft serial: 0198
- Engine: Lyc HIO360*
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Part number: 269A475511
- Condition: Failed
- Location: Pax Door
- Part time: 367 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE DOOR PIN PORTION OF THE HINGE, WHICH IS RESPONSIBLE RETAINING THE DOOR, FAILED.  THIS LEAVES THE DOOR CONNECTED AT ONLY ONE POINT AND AN IN-FLIGHT FAILURE COULD POTENTIALLY ALLOW THE DOOR SEPARATE FROM THE AIRCRAFT.  (K)
